Panniculitis and vitiligo occurring during BRAF and MEK inhibitors combination in advanced melanoma patients


03 Jun 2019 09:45 Ricerca


Panniculitis and vitiligo-like lesions have been recently identified as rare cutaneous side effects of the combination of BRAF and MEK inhibitors, a standard of care in metastatic and locally advanced BRAF V600 mutated melanoma.

An immune-mediated mechanism has been advocated in the pathogenesis of these skin lesions. Herein we retrospectively reviewed our institutional experience with the aim to explore the association between the occurrence of panniculitis and vitiligo-like lesions during combination therapy with dabrafenib (D) and trametinib (T) and outcome of advanced melanoma patients.

Among 52 consecutive BRAF V600 mutated melanoma patients submitted to DT in our center, 12 (23%) developed immune related skin lesions (IRSLs): 8 panniculitis and 4 vitiligo. Patients with IRSLs diagnosis obtained a better disease response (83% versus 25%) (p = 0.001) than their counterpart and had a longer progression free survival and overall survival.

The association of IRSLs and lower risk of disease progression (HR 0.19; CI 95% 0.04-0.90; p = 0.043) was confirmed after adjusting for major prognostic factors in multivariate analysis. IRSLs might represent an easy predictive surrogate marker for treatment response and favourable outcome in melanoma patients submitted to DT combination therapy.

Inserito da segreteria SIDeMaST

Approfondimenti

FontePLoS One
Titolo originalePanniculitis and vitiligo occurring during BRAF and MEK inhibitors combination in advanced melanoma patients: Potential predictive role of treatment efficacy.
AutoriConsoli F, Manganoni AM, Grisanti S, Petrelli F, Venturini M, Rangoni G, Guarneri F, Incardona P, Vermi W, Calzavara Pinton PG, Berruti A.
Link fonteLink articolo originale
Argomenti correlati vitiligine panniculite

SIDeMaST è su Facebook

Segui la pagina e diffondi la cultura dermatologica condividendo i contenuti.

Ti è piaciuto questo contenuto?